MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemolysis (1886); Hematuria (2558)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a pulmonary vein isolation (pvi) and posterior wall isolation (pwi) procedure for the treatment of atrial fibrillation, a farawave catheter and an nrg access solution needle were selected.Following the procedure, the patient was reported to have blood in the urine.Laboratory testing was performed and hemolysis markers were reported as positive.As a result, the patient's discharge was postponed for hydration and observation.The patient was discharged the following day without further reported issues.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50674497
Report Number2124215-2026-47914
Device Sequence Number21438405
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown